# SDR CA060227019

- Difficulty date: February 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE ENGINE WAS FOUND NOT TO RESPOND THE THROTTLE LEVER INPUT.  THE PILOT ENGAGED THE FUEL CONTROL MANUAL OVER-RIDE AND REGAINED AUTHORITY OVER THE ENGINE.  P&WC WILL MONITOR THE INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
